# SDR AALA991311

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49288
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - DURING AIRCRAFT 'RCF' AFTER HEAVY C-CHECK, THE MAIN LANDING GEAR EMERGENCY EXTENSION SYSTEM WAS ACTUATED BUT DID NOT OPERATE PROPERLY.  MAIN LANDING GEAR DID NOT EXTEND, COULD NOT RELEASE MECHANISM.  CHECK AND RE-RIGGED EMERGENCY EXTEND CABLES.  PERFORMED GEAR SWING WITH EMPHASIS ON EMERGENCY EXTEND SYSTEM.  (M)
